RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 47, Number 2, Pages 230–242 (Mi tmf4455)

This article is cited in 4 papers

First integrals of the one-dimensional quantum ising model with transverse magnetic field

V. V. Anshelevich, E. V. Gusev


Abstract: For the Hamiltonian of the one-dimensional quantum Ising model with transverse magnetic field in infinite volume, all the finite first integrals are calculated; their explicit form is found and it is shown that they are in involution. No use is made of the $L$$A$ pair method or its modifications.

Received: 11.02.1980


 English version:
Theoretical and Mathematical Physics, 1981, 47:2, 426–434

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025